Geometric presentations of classical knot groups.

Erbland, John; Guterriez, Mauricio

International Journal of Mathematics and Mathematical Sciences (1991)

  • Volume: 14, Issue: 2, page 289-292
  • ISSN: 0161-1712

How to cite

top

Erbland, John, and Guterriez, Mauricio. "Geometric presentations of classical knot groups.." International Journal of Mathematics and Mathematical Sciences 14.2 (1991): 289-292. <http://eudml.org/doc/46601>.

@article{Erbland1991,
author = {Erbland, John, Guterriez, Mauricio},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {tunnel number; minimum number of relators; presentation of the knot group},
language = {eng},
number = {2},
pages = {289-292},
publisher = {Hindawi Publishing Corporation, New York},
title = {Geometric presentations of classical knot groups.},
url = {http://eudml.org/doc/46601},
volume = {14},
year = {1991},
}

TY - JOUR
AU - Erbland, John
AU - Guterriez, Mauricio
TI - Geometric presentations of classical knot groups.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1991
PB - Hindawi Publishing Corporation, New York
VL - 14
IS - 2
SP - 289
EP - 292
LA - eng
KW - tunnel number; minimum number of relators; presentation of the knot group
UR - http://eudml.org/doc/46601
ER -

NotesEmbed ?

top

You must be logged in to post comments.